# SDR CALA2015061893990

- Difficulty date: June 18, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 98,956 hours, 11,714 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 54 - 61 RT SIDE AISLE EMER LIGHTS & DOOR 5R EMER LIGHT ILLUMINATES INTERMITTENT.  IAW FIM 33-51 TASK REPORT PG 302 ITEM 3 FOUND LIGHTS ON DIM INTERMITTENTLY.  REPLACED POWER SUPPLY M6012 IAW MM 33-51-04 PG 201.  TESTED NORMAL.
